MathSciNet Relay Station
MathSciNet bibliographic data
MR1828459 35Q60 (35B40 35C20 35J10 58J47 86A15)
Izumiya, S.; Kossioris, G. T.; Makrakis, G. N. Multivalued solutions to the eikonal equation in stratified media. Quart. Appl. Math. 59 (2001), no. 2, 365–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement